# SDR AWXA200200409

- Difficulty date: May 5, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 45,645 hours, 32,451 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189915
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT - 0590 - AFTER TAKEOFF FROM PHX EN ROUTE TO MCI WHEN LANDING GEAR WAS RETRACTED THE LT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED.  RETURNED TO PHX AND LANDED SAFELY.  MAINTENANCE TROUBLESHOT AND REPLACED THE LT MAIN LANDING GEAR UPLOCK SENSOR/CONNECTOR IAW BMM 32-61-21-4, SENSOR ADJUSTED IAW BMM 32-61-21-5, OPERATIONAL CHECK WAS GOOD IAW BMM 32-61-00 PG 501-504.
